Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 785213, 7 pages
http://dx.doi.org/10.1155/2014/785213
Research Article

Error Bound for Conic Inequality in Hilbert Spaces

Department of Mathematics, Yunnan University, Kunming 650091, China

Received 15 February 2014; Accepted 23 March 2014; Published 15 April 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Jiangxing Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. Hoffman, “On approximate solutions of systems of linear inequalities,” Journal of Research of the National Bureau of Standards, vol. 49, pp. 263–265, 1952. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Azé and J. N. Corvellec, “Characterizations of error bounds for lower semicontinuous functions on metric spaces,” ESAIM. Control, Optimisation and Calculus of Variations, vol. 10, no. 3, pp. 409–425, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. D. Ioffe, “Metric regularity and subdifferential calculus,” Russian Mathematical Surveys, vol. 55, no. 3, pp. 501–558, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. A. S. Lewis and J. S. Pang, “Error bounds for convex inequality systems,” in Generalized Convexity, Generalized Monotonicity: Recent Results, J. P. Crouzeix, J. E. Martinez-Legaz, and M. Volle, Eds., vol. 27 of Nonconvex Optimization and Its Applications, pp. 75–110, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. F. Ng and X. Y. Zheng, “Error bounds for lower semicontinuous functions in normed spaces,” SIAM Journal on Optimization, vol. 12, no. 1, pp. 1–17, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. van Ngai and M. Théra, “Error bounds for systems of lower semicontinuous functions in Asplund spaces,” Mathematical Programming, vol. 116, no. 1-2, pp. 397–427, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. S. Pang, “Error bounds in mathematical programming,” Mathematical Programming B, vol. 79, no. 1–3, pp. 299–332, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Wu and J. J. Ye, “On error bounds for lower semicontinuous functions,” Mathematical Programming, vol. 92, no. 2, pp. 301–314, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Zalinescu, “Weak sharp minima, well-behaving functions and global error bounds for convex inequalities in Banach spaces,” in Proceedings of the 12th Baikal International Conference on Optimization Methods and Their Applications, pp. 272–284, Irkutsk, Russia, 2001.
  10. A. D. Ioffe, “Regular points of Lipschitz functions,” Transactions of the American Mathematical Society, vol. 251, pp. 61–69, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Y. Zheng and K. F. Ng, “Metric subregularity and calmness for nonconvex generalized equations in Banach spaces,” SIAM Journal on Optimization, vol. 20, no. 5, pp. 2119–2136, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Y. Zheng and K. F. Ng, “Error bound for conic inequality,” Vietnam Journal of Mathematics. In press.
  13. F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. View at MathSciNet
  14. F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer, New York, NY, USA, 1998. View at MathSciNet
  15. B. S. Mordukhovich, Variational Analysis and Generalized Differentiation. I/II, Springer, Berlin, Germany, 2006. View at MathSciNet
  16. W. Schirotzek, Nonsmooth Analysis, Springer, Berlin, Germany, 2007. View at MathSciNet
  17. F. H. Clarke, Yu. S. Ledyaev, and P. R. Wolenski, “Proximal analysis and minimization principles,” Journal of Mathematical Analysis and Applications, vol. 196, no. 2, pp. 722–735, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet